RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1919, Volume 13, Issue 16-18, Pages 1155–1178 (Mi izv5876)  

La disposition des intervales musicaux sur une ligne, sur un plan et dans l'espace

A. F. Samojlov


Full text: PDF file (2716 kB)

Citation: A. F. Samojlov, “La disposition des intervales musicaux sur une ligne, sur un plan et dans l'espace”, Bulletin de l'Académie des Sciences de Russie. VI série, 13:16-18 (1919), 1155–1178

Citation in format AMSBIB
\Bibitem{Sam19}
\by A.~F.~Samojlov
\paper La disposition des intervales musicaux sur une ligne, sur un plan et dans l'espace
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1919
\vol 13
\issue 16-18
\pages 1155--1178
\mathnet{http://mi.mathnet.ru/izv5876}


Linking options:
  • http://mi.mathnet.ru/eng/izv5876
  • http://mi.mathnet.ru/eng/izv/v13/i16/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:86
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020